# SDR AALA2018091439026

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 79,670 hours, 9,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE POWER SUPPLY WILL NOT TEST AT THE R4 DOOR.   MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-06-960-803.
